# SDR USAA000666

- Difficulty date: May 4, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .75 INCH, STATION 767 AT STRINGER 19L.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 1.  (M)
